| Model Number |
37612 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Improper or Incorrect Procedure or Method (2017); Battery Problem (2885); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a clinic interaction involving a deep brain stimulation implantable pulse generator (ipg), there was an inability to connect to the device and the recharger beeped and turned red when attempting to recharge.The agent walked the mdt rep through initiating a physician recharge mode, and the rep planned to call back if needed once that was complete.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.